# SDR AALA201905219004

- Difficulty date: May 19, 2019
- Submitted: May 21, 2019
- Operation: Air carrier
- Aircraft: N191AN
- Make and model: Boeing 757223
- Aircraft serial: 32385
- Aircraft time: 62,247 hours, 15,413 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: C16221LA03
- Part serial: C16221013030
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS AT CRUISE ALTITUDE, INTEGRATED FLIGHT STANDBY DISPLAY OUT OF ORDER, MSG APPEARED ON IFSD. ALL DISPLAY ON IFSD WENT BLANK. MAINTENANCE REMOVED AND REPLACED IFSD IAW AMM 34-24-00. OPS CHECK GOOD.
